:eek: to make a long story short, i was misdiagnosed as bipolar & had qualified for medicaid, so here i am with this medicaid card & i used it to go to a doctor (not a mental one).
in an attempt to AVOID a confrontation, i wrote down what reply i would give if anyone got NOSY & asked WHY i was on medicaid (because i want to start fresh with a new doctor-i dont want them to know i was misdiagnosed). but then it happened today, i went to my doctor for restless leg pill refill & she got NOSY "why are you on medicaid?". so i said my reply i had prepared "its nothing medical, so you dont have to be concerned". did it stop there? NO! she was "nice" about it but continued to go on till i was forced into a corner. so i said what happened. she seemed to take it ok-trouble is, what did she write into my chart that every doctor there will see in the future? did she write "she's bipolar & wont admit it.", or perhaps "she was diagnosed bipolar but isnt on pills for it." these kind of statements may cause some other doctor there to PROBE ME FOR ANSWERS TOO.
you see, i wanted to AVOID CONFRONTATIONS like this. plus, i was hoping to go a doctor & NOT have to "be prepared for battle" so to speak, every time i go in!
so, do you have advice about how to deal with my anxiety over this? i'm sitting here & resenting the fact that NOW i have to go in there & be prepared for other "confrontations", like "why are you on medicaid?' "oh, so you're bipolar?!" and so on. i also am dealing with feelings of "hurt" because i dont appreciate the possibility of their MISTREATING me (which is what i'd call it) by their PROBING CONFRONTATIONS. so, i'm hurt & anxiety ridden. do you have any advice on how to handle this?
one things for sure, i dont want that false "bipolar diagnosis" tagging along with me like a lost puppy. this is dumb. why did she have to get so NOSY when i told her "it was nothing medical"? what did she think she was, more than just a doctor, but my financial advisor too?! i dont think my "personal finances & billing information" is a doctors business- her billing department handles the insurance NOT her, plus it's not her place to ask WHY ARE YOU ON MEDICAID-all anyone needs to knw is "what insurance do you have" NOT "why".
thats how it is. i just wished she wouldve kept her nose to herself.
so, now what? i'm literally sitting here preparing in case "the worst" happens, like maybe some doctor there will "see i was bipolar, want those medical records, & refuse to treat me without them"!! you never know what to expect, i guess. i'm prepared to leave that office permanently if they get to that point of expecting me hand over records that are NO GOOD (i made that mistake once before, & that FOOL used it against me later when i came in for menopause symptoms of "hot flashes & mood swings", he said "mood swings?? that's bipolar!" & he gave me a presription for bipolar pills!!! he had a PRESUMPTION that "any doctor who said you were bipolar MUST be right!").
i'm facing it- if it turns i cant use THIS doctor either (like the previous one who said "thats bipolar" for having menopause), then i'm NOT going to use that medicaid card anymore- using it seems to "give it away" because doctors are familiar with what it takes to get medicaid & they see that my chart says i've never been pregnant (having kids is one way to qualify for medicaid, & the other is a disabling illness!). so therefore this means it was an "illness" that caused me to get on medicaid- so, there's goes the PROBING MEDICAID QUESTIONS!
ahh!! i was crying over this earlier. i just dont want to be treated that way because i was misdiagnosed!
so, what would you all suggest for this emotional reaction. plus, i wont mind if you give your opinions about what she did with that NOSY QUESTIONING stuff.
thanks ahead of time.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?